# SDR DALA2018062304169

- Difficulty date: June 19, 2018
- Submitted: June 23, 2018
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 75,145 hours, 56,406 cycles
- Engine: Pwa JT8D219
- Engine time: 52,596 hours, 39,059 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT CSD OIL PRES LOW AND LT GEN OFF LIGHTS ILLUMINATED - FOLLOWED QRH - DISCONNECTED CSD. ACCORDING TO MCC NOTIFICATION, AN EMERGENCY WAS DECLARED. REMOVED CSD & GEN.  FOUND CSD SHAFT TO THE GEAR BOX SHEERED. REPLACED CSD & REINSTALLED GEN IAW AMM 24-10.  SYSTEM OPS CKS GOOD.
